Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

High TSH levels, no attack, life long medicines not interested. Home remedy, exercise?

My son is 18 yrs . He has high tsh ie 6.5 and he is been treated for epilepsy since last 19 months no attack but 3 mths ago increase showed again last week increase showed Dr. asked me to go for F -Tsh test after 1mth . He says once medicine start life long you have to take . My child is fed up eating epilepsy tab. He was waiting for next 6 mths to be free from epilepsey, kindly request me how to restore the balance, home remedy exercisalovera intake etc I would be obliged God bless you and family. mom
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I can understand the discomfort of taking medicines over the long period.

However, both the problems in your son- hypothyroidism and epilepsy- require long-term medications.

For thyroid problem, he has to take the medicines for whole life.

For epilepsy, at least three to five years of continuous medications are required.

There is no home remedy for either of these problems.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor